I do not take any heart tablets or betablockers and my blood pressure is 137/86
13 Apr 2011
It is called bradycardia and can be dangerous especially if you are symptomatic Here is a link for you to read:
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Diagnosed with high BP 30 years ago - maintained a BP of 126/80 with medication. Since having a heart valve replacement and bypass, doctor placed me ...
1 answer • 18 Jan 2010
Being given Tiazac with Loasartan htcz plus Atenolol but combination lowered heart rate to the 40's. Taken off Atenolol, heart rate rises to ...
1 answer • 11 Dec 2011
My mom was given multiple doses when her heart rate and blood pressure dropped.
1 answer • 7 Jan 2012
I am 27 and was diagnosed with high blood pressure when I was 25. My father had high blood pressure and died of a heart attack at 49. I've been ...
4 answers • 8 Feb 2012